KAFETIN FORTE

KAFETIN FORTE
€ 8.00
Add to Cart
Kafetin forte is a combined medication. Is proven analgesic effect of paracetamol and codeine propifenazon, while caffeine improves their effect. Kafetin forte can be used for headache, toothache, migraine, post-operative and post-traumatic pain, neuralgia, ishialgiya, muscle and menstrual pain.



KAFETIN FORTE

Adults and children over 16 years: single dose is 1-2 tablets depending on the intensity of pain. This dose is taken three times daily. The maximum daily dose is 6 tablets.
Children aged 12 to 16 years: 1/2-1 tablet, this dose is capable of taking three times daily.
If you take more than the dose Kafetin forte
If you take more than is necessary, contact your doctor or pharmacist.
If you forget to take Kafetin forte
Do not take a double dose to make up for a missed dose.
If you have any further questions on the use of this product, ask your doctor or pharmacist.

 POSSIBLE SIDE EFFECTS

Like all medicines, Kafetin forte can cause side effects, although not everybody gets them.
Kafetin forte medicinal doses were well tolerated. Possible side effects occur very rarely or at high doses, are the following: nausea, vomiting, gastrointestinal disturbances, irritability, nervousness, insomnia, palpitations, tachycardia (rapid heartbeat), liver and kidney function disorders, addiction. If an allergic reaction (skin rash, hives, swelling or difficulty breathing), fever, and while sore throat, sores and abscesses in the mouth and perianal area, stop taking the drug and seek medical assistance immediately.
These symptoms may be a manifestation of a serious adverse reaction that happens very rarely.
If any of the side effects gets serious, or you notice other effects not listed in this leaflet, please tell your doctor or pharmacist.

- HOW TO STORE KAFETIN FORTE

 Keep out of reach of children.
 This medicinal product does not require any special storage conditions.
 Do not use Kafetin Forte after the expiry date stated on the carton (to mark the expiry date are abbreviations). The expiry date refers to the last day of that month.
 Medicines should not be disposed of via wastewater or household waste. Ask your pharmacist how to dispose of medicines no longer required. These measures will help to protect the environment.

- ADDITIONAL INFORMATION

What Kafetin forte

 The active substances are:

Paracetamol propifenazon, caffeine and phosphate sesquihydrate kodeinov;
Each tablet contains 250 mg of acetaminophen, 210 mg propifenazon, 50 mg caffeine and 10 mg kodeinov phosphate sesquihydrate.
 The other ingredients are calcium hydrogen phosphate dihydrate, cellulose microcrystalline, povidone, croscarmellose sodium, silica colloidal anhydrous, sodium starch glycolate (type A); dibehenate glycerol, sodium lauryl sulfate, magnesium stearate.

How does Kafetin forte and contents of the pack

Kafetin forte are white, round, flat tablets with facet dividing line on one side and the trademark of the manufacturer Alkaloid printed on the other side of the tablet.
Kafetin forte tablets are packed in strips of AL / PE film and each bar contains 6 or 10 tablets.
Cartons containing 1 bar of 6 tablets or 1 strip with 10 tablets, or 2 strips with 6 tablets a leaflet with information about the user.
€ 8.00
Add to Cart
Close